Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/4840
Title: Об ассоциированных решениях нестационарных систем уравнений в дифференциалах в алгебре обобщенных случайных процессов
Authors: Каримова, Т. И.
Яблонский, О. Л.
Issue Date: May-2009
Publisher: БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. - 2009. - N 2. - С. 81-86.
Abstract: Nonhomogeneous equations in differentials in the algebra of generalized stochastic processes are investigated in the paper. The theorem of existence and uniqueness for this system is proved. All associated solutions of such equations are described. = Исследованы нестационарные системы уравнений в дифференциалах в алгебре обобщенных случайных процессов. Доказываются теоремы существования и единственности для таких систем. Также полностью описываются их ассоциированные решения.
URI: http://elib.bsu.by/handle/123456789/4840
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2009, №2 (май)

Files in This Item:
File Description SizeFormat 
19 КАРИМОВА.pdf383,29 kBAdobe PDFView/Open
Show full item record Google Scholar


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.